MathSciNet Relay Station
MathSciNet bibliographic data
MR2256802 11M41
Tsumura, Hirofumi On some functional relations between Mordell-Tornheim double $L$-functions and Dirichlet $L$-functions. J. Number Theory 120 (2006), no. 1, 161–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement